MathSciNet Relay Station
MathSciNet bibliographic data
MR240557 (39 #1904) 42.52 (60.00)
Corwin, Lawrence A "functional equation'' for measures and a generalization of Gaussian measures. Bull. Amer. Math. Soc. 75 1969 829–832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement